“Albanian Albanian Journal of Mathematics


Albanian J. Math.

Weighted Projective Varieties

Albanian J. Math. is organizing a special issue on weighted projective varieties.

Deadline for submission is on March 15, 2020, but you can send the papers before as they are ready. The issue will appear sometime during the Summer 2020.

All papers should be sent via email to:

T. Shaska
Department of Mathematics and Statistics
Oakland University
146 Library Drive, Rochester, MI. 48309
E-mail: shaska[at]oakland.edu


Papers will be posted as soon as they are accepted.

  1. Tseng, Hsian-Hua; On Gromov-Witten theory of toric gerbes Vol. 14. (2020), No. 1, 03-26.